Canonical forms and integrability of bi-Hamiltonian systems

Peter J. Olver

Research output: Contribution to journalArticlepeer-review

35 Scopus citations

Abstract

Turiel's complete list of canonical forms for finite-dimensional, nondegenerate, compatible pairs of Hamiltonian structures is used to determine the precise local integrability of bi-Hamiltonian systems of ordinary differential equation. Also, classification of incompatible Hamiltonian pairs in four dimensions and the relationship between compatibility and integrability are discussed.

Original languageEnglish (US)
Pages (from-to)177-187
Number of pages11
JournalPhysics Letters A
Volume148
Issue number3-4
DOIs
StatePublished - Aug 13 1990

Fingerprint Dive into the research topics of 'Canonical forms and integrability of bi-Hamiltonian systems'. Together they form a unique fingerprint.

Cite this